# SDR GAIA99207

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WING DOOR HAS PLAY AT THE FORWARD HINGE.  ACCOMPLISHED REPAIR, RIGHT MAIN LANDING GEAR DOOR FRONT SPAR HINGE CLEVIS IAW BOEING TELEX PSS-MIA-99-00005H.  8110-3 DATED 8-3-99 ISSUED.  REF:  N/R 7344.  (X)
